Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Took microgynon. Now started bleeding. Concerned

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5625 Questions
Hi I had to take my second strip of microgynon 30 pills of there was less than 7 days worth of pills also I took pill over 12 hours late I didnt have sex untill after 7 days of says on instructions now after taking them after a week I ggot some bleeding im concerned might be pregnant please help thanks XXXXXXX
Posted Sun, 28 Apr 2013 in Birth Control
Answered by Dr. Aarti Abraham 40 minutes later
Thanks for your query.
What you might be experiencing could be breakthrough bleeding or withdrawal bleeding.
This is common with birth control pills, especially with erratic use, as has happened.
To rule out pregnancy, which I think is a remote possibility, take a home urine pregnancy test and do get back.
Take care, and feel free to ask further questions.
Above answer was peer-reviewed by
Follow-up: Took microgynon. Now started bleeding. Concerned 21 hours later
I took a pregnancy test and it came back negative still bleeding but it is a brownish colour than red thank you for the advice
Answered by Dr. Aarti Abraham 15 hours later
Continue taking the pills as advised.
Do not break any pack of pill use.
If the abnormal bleeding continues for a week or more, please consult a Gynecologist.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor